# SDR 2017FA0000360

- Difficulty date: August 19, 2017
- Submitted: August 7, 2017
- Operation: General aviation
- Aircraft: N915CR
- Make and model: Cessna T182T
- Aircraft serial: T18208519
- Engine: Lyc TIO540AK1A
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 07506448
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, OVERBOARD EXHAUST PIPE WAS DISCOVERED CRACKED AND LEAKING AT THE WASTE GATE ATTACH FLANGE.
